MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
Date of Event 12/03/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient had a prior medical history of left ventricular ejection fraction 27%, severe tricuspid regurgitation, moderate mitral regurgitation and heart failure.Prior to procedure, the patient was in a critical condition.During the procedure, the valve was able to be implanted at a depth of 5mm on the non-coronary cusp (ncc).Post-implant, while removing the ds the patient developed cardiac arrest.Despite all resuscitation maneuvers the patient was deceased on the same day.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event for hypotension, cardiac arrest, and patient death was reported.A returned device assessment could not be performed as the device was not returned for analysis.Reportedly, the patient had prior medical history including left ventricular ejection fraction 27%, severe tricuspid regurgitation, moderate mitral regurgitation and heart failure.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, causes for the reported death, hypotension, and cardiac arrest could not be conclusively determined.It is possible that patient condition contributed to this event.However, this cannot be confirmed.The reported unexpected medical interventions were a result of case-specific circumstances as cpr was performed and medications were administered to address the hypotension.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.The event was reviewed by an abbott senior director of medical affairs: limited narrative was provided.The cause of death is most likely related to the patient¿s critical condition and underlying comorbidities.Should further information and/or imaging become available, an addendum will be issued to this review.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23894366
Report Number2135147-2025-07739
Device Sequence Number20169458
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)280412
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number10840157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Death;
Patient Age65 YR
Patient SexFemale
Patient Weight62 KG